Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High fever with nausea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi I have a fever of 104 with a little bit of nausea. I suspect I may have a UTI as well because of frequent
User :   urinating
Doctor :   Hi
User :   It's currently 130am, I took 3 ibuprophen about an hour ago
Doctor :   You need Antibitics for 5 days
User :   also, I sleep with an electric blanket, and I was really hot when I woke up, could have that made the fever higher?
Doctor :   You defintely have UTI
Doctor :   Get Urine analsis
Doctor :   and get antibitics qickly
User :   but it's 130, is it safe to wait until the morning with this high of a fever?
Doctor :   Use paracetamol 500mg three times d ay
Doctor :   but do not use paracetamol without antibitics
Doctor :   because it supresses fever and u do not have any idea whether infection is treated or not
User :   what can I do in the meantime until I can see a doc? How can I bring the fever down?
User :   and what's the highest a fever can get until I need to go to er?
Doctor :   I never suggest symptomatic relief. Because I want to treat what is the cause. But Paracetamol 500mg or 650 mg every 6 hours is the treatment for fever
Doctor :   You can also do tepid sponnging
Doctor :   wet a cloth and apply on body
User :   what if my fever gets higher? should I go to the er?
Doctor :   Yes
User :   how high?
Doctor :   You can do that now also
Doctor :   104 is bad fever
Doctor :   it needs immediate attention
User :   okay, thank you
Doctor :   I suggest you go to ER now and get antibitics
User :   ok, thanks
Doctor :   Thank you for consulting
Doctor :   Do you have any other Questions
Doctor :   Are you there?
Doctor :   I will also suggest you drink cranberry jiuce which is urinary antiseptic
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor